# SDR AALA202510150601

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 19,221 hours, 5,238 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Button
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW HANDLE DEPRESS BUTTOM MISSING RED PAINT. RED LINE SHOULD CLEARLY SHOW WHEN WINDOW CLOSED AND LOCKED. MAINTENANCE REPAIRED CAPTAINS SLIDING WINDOW BUTTON PER AARD 56-11-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
